Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A characterization of bounded symmetric domains by curvature

Authors: J. E. D’Atri and I. Dotti Miatello
Journal: Trans. Amer. Math. Soc. 276 (1983), 531-540
MSC: Primary 32M15; Secondary 53C25
MathSciNet review: 688960
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper will prove that a bounded homogeneous domain is symmetric if and only if, in the Bergman metric, all sectional curvatures are nonpositive.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M15, 53C25

Retrieve articles in all journals with MSC: 32M15, 53C25

Additional Information

PII: S 0002-9947(1983)0688960-X
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia